# SDR VNAA202401210022

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010045
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (683AB,686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN.  WEAR ON AREA OF SETTLEMENT OF FAIRINGS (683AB,686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN WAS REPAIRED PER REO 690-57-21-445 REV.--
